# SDR 07FDEA00735

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 52,053 hours, 6,823 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O COULD NOT RAISE GEAR HANDLE.  REPEATED ATTEMPTS. HANDLE FINALLY RAISED   WITH RIGHT MAIN GEAR UNSAFE. RED LIGHT IN BOTH PRIMARY AND SECONDARY. LOWERED   GEAR & LANDED FUEL DUMP APPROX 110,000 LBS   FOUND RT MLG DOOR MOUNTED SENSOR TARGET DAMAGED. REPLACED TARGET ASSEMBLY.   GEAR SWING ACCOMPLISHED WITH NO DEFECTS FOUND. REMOVED AND REPLACED RT MLG TRUCK TRIM ACTUATOR AND RT MLG ACTUATOR RESTRICTORS PRECAUTION. FOUND   GEAR HANDLE RELEASE BUTTON BROKEN. REPLACED. FOUND RT MLG DOOR LWR FWD   RAMP HANDLE ASSY DAMAGED/BENT. REPLACED. LUBRICATED LT AND RT MLG TRUCK BEAM   PIVOT POINTS. GEAR SWING AND ALTERNATE RELEASE SYSTEM CHECKS GOOD.
